# SDR YENA2022041900382

- Difficulty date: April 10, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 43,053 hours, 14,824 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2103, JFK-SJU. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK). 'APU AUTO-SHUTDOWN IN CRUISE FL 330; STARTED APU NORMALLY. NO DEFECTS AT THIS TIME. OPS CHECK GOOD. REF TO AMM 49-00-00.'
